Prem Pratap Vyas

DOI Number
First page
Last page


In the present paper we introduce two subclasses MSp q;λ(b; A; B) and MKp q;λ(b; A; B) of meromorphic multivalent functions by using q-derivative operator defined in the punctured unit disc. Also, we derive several properties including convolution properties, the necessary and sufficient condition and coefficient estimates for these subclasses.


Meromorphic p-Valent functions, Hadamard product (or convolution), Subordination between analytic functions, q-derivative operator.

Full Text:



S. Agrawal and S. K. Sahoo: A generalization of starlike functions of order . Hokkaido Math. J. 46 (2017), 15{27.

M. K. Aouf: Coecient results for some classes of meromorphic functions. J. Natur. Sci. Math. 27 (1987), no. 2, 81{97.

M. K. Aouf, A. O. Mostafa and H. M. Zayed: Convolution properties for some sub-classes of meromorphic functions of complex order. Abstr. Appl. Anal. (2015), 6pages, Article ID 973613.

T. Bulboaca, M. K. Aouf and R. M. El-Ashwah: Convolution properties for subclasses of meromorphic univalent functions of complex order. Filomat 26 (2012), no. 1, 153{163.

G. Gasper and M. Rahman: Basic Hypergeometric Series. Cambridge University Press, Cambridge, 1990.

F. H. Jackson: On q-functions and a certain dierence operator. Trans. R. Soc. Edinb. 46 (1909), no. 2, 253{281.

F. H. Jackson: On q-denite integrals. Quart. J. Pure Appl. Math. 41 (1910), 193{203.

F. H. Jackson: q-dierence equations. Amer. J. Math. 32 (1910), 305{314.

S. Kant and P. P. Vyas: Convolution Properties for Certain subclasses of Meromorphic p-Valent Functions. J. Fract. Calc. Appl. 12(2) July (2021), 197{203.

N. Khan, H. M. Srivastava, A. Rafiq, M. Arif and S. Arjika: Some applications of q-dierence operator involving a family of meromorphic harmonic functions. Adv. Dier. Equ. 2021 (2021), Article ID 471, 1{18.

A. O. Mostafa, M. K. Aouf, H. M. Zayed and T. Bulboaca: Convolution conditions for subclasses of meromorphic functions of complex order associated with bessel functions. J. Egyptian Math. Soc. 25 (2017), 286{290.

S. D. Purohit and R. K. Raina: Certain subclasses of analytic functions associated with fractional q-calculus operators. Math. Scand. 109 (2011), no. 1, 55{70.

S. Ponnusamy: Convolution properties of some classes of meromorphic univalent functions. Proc. Indian Acad. Sci. (Math. Sci.) 103 (1993), no. 1, 73|89.

V. Ravichandran, S. S. Kumar and K. G. Subramanian: Convolution conditions for spirallikeness and convex spirallikenesss of certain meromorphic p-valent functions. J. Ineq. Pure Appl. Math. 5 (2004), no. 1, 7pages, Article 11.

T. M. Seoudy: Classes of analytic functions associated with certain integral operator. Electron. J. Math. Anal. Appl. 4 (2016), no. 2, 254{258.

T. M. Seoudy and M. K. Aouf: Convolution properties for certain classes of analytic functions dened by q-derivative operator. Abstr. Appl. Anal. (2014), 7pages, Article ID 846719.

H. Shamsan and S. Latha: On generalized bounded mocanu variation related to q-derivative and conic regions. Annals of Pure and Applied Mathematics 17 (2018), no. 1, 67{83.

H. M. Srivastava: Operators of basic (or q-) calculus and fractional q-calculus and their applications in geometric function theory of complex analysis. Iran. J. Sci. Technol. Trans. A Sci. 44 (2020), no. 1, 327{344.

H. M. Srivastava: Some parametric and argument variations of the operators of fractional calculus and related special functions and integral transformations. J. Nonlinear Convex Anal. 22 (2021), 1501{1520.

H. M. Srivastava: A survey of some recent developments on higher transcendental functions of analytic number theory and applied mathematics. Symmetry 13 (2021), Article ID 2294, 1{22.

H. M. Srivastava, M. Arif and M. Raza: Convolution properties of meromorphically harmonic functions dened by a generalized convolution q-derivative operator. AIMS Mathematics 6 (2021), 5869-5885.

H. M. Srivastava and D. Bansal: Close-to-convexity of a certain family of q-Mittag-Leer functions. J. Nonlinear Var. Anal. 1 (2017), 61{69.

H. M. Srivastava, M. Tahir, B. Khan, M. Daru, N. Khan and Q. Z. Ahmad: Certain subclasses of meromorphically q-starlike functions associated with the q-derivative operators. Ukrainian Math. J. 73 (2021), 1260{1273.

H. M. Srivastava, A. K. Wanas and R. Srivastava: Applications of the q-srivastava-attiya operator involving a certain family of bi-univalent functions associated with the horadam polynomials. Symmetry 13 (2021), Article ID 1230, 1{14.

R. Srivastava and H. M. Zayed: Subclasses of analytic functions of complex order dened by q-derivative operator. Stud. Univ. Babes-Bolyai Math. 64 (2019), no. 1, 71{80.

H. M. Zayed and M. K. Aouf: Subclasses of analytic functions of complex order associated with q-mittag leer function. J. Egyptian Math. Soc. 26 (2018), no. 2, 278{286.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)